# SDR AALA202409110546

- Difficulty date: September 10, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 56,469 hours, 39,078 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004820000
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON BOLT ATTACHMENT SLAT TRACK 11 FORWARD BOLT POSITION ON LEFT-HAND WING. REPLACED BOLT PER JOB CARD 26C51057005.
